BibTeX record journals/dm/Hu99

download as .bib file

@article{DBLP:journals/dm/Hu99,
  author    = {Zhiquan Hu},
  title     = {A generalization of fan's condition and forbidden subgraph conditions
               for hamiltonicity},
  journal   = {Discrete Mathematics},
  volume    = {196},
  number    = {1-3},
  pages     = {167--175},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0012-365X(98)00200-3},
  doi       = {10.1016/S0012-365X(98)00200-3},
  timestamp = {Sun, 28 May 2017 13:25:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Hu99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics